# SDR ASAA2025011755970

- Difficulty date: January 17, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RH TRANSITION HAS AREAS OF CORROSION FROM FS 727A TO FS 767. GROUNDED - YES. AFT CARGO TRANSITION PANEL DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 51-10-02 REPAIRED AFT CARGO TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5 W-3" O-.040" R-.032" L-4" D-.008.
